MAUDE Adverse Event Report: CLINICAL INNOVATIONS CLEARVIEW TOTAL UTERINE MANIPULATOR

CLINICAL INNOVATIONS CLEARVIEW TOTAL UTERINE MANIPULATOR
Model Number UM750
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow up will be submitted when investigation is complete.
 
Event or Problem Description
Before use, there is no groove for fixing the colpotomy cup.
 
Additional Manufacturer Narrative
Device history lot review: dhr review was performed on lot #181183.No ncr or deviation was found.Sample analysis: no sample was returned for the product evaluation.Conclusion: the complaint is not confirmed.If a sample is received, a supplemental report will be reported.At this time, since no sample has been received the complaint is not confirmed.This complaint has now been closed.
 
Additional Manufacturer Narrative
Device history lot review: dhr review was performed on lot #181183.No ncr or deviation was found.We have received the sample.Sample analysis: a visual inspection was performed on the returned device and confirmed no signs of damage/broken was found on the device.But the device does not have a notch to fix the colpotomy cup.The customer complaint was confirmed.To confirm the functionality of the device, testing was performed and passed.In the investigation the production associates indicated that the device may be the remaining clearview devices from the previous wip and many have landed in a clearview total order.Inspection of the manufacturing floor was performed and removed all devices from wip.Training was provided to clearview production associates and line leads on good manufacturing practices included that wip from previous orders many not be stored for use on future orders.This failure mode will be monitored and trended.This complaint is now closed.

Brand Name
CLEARVIEW TOTAL UTERINE MANIPULATOR
Common Device Name
CLEARVIEW TOTAL UTERINE MANIPULATOR
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
MDR Report Key8617037
Report Number1722684-2019-00009
Device Sequence Number14018109
Product Code LKF
UDI-Device Identifier00814247020499
UDI-Public00814247020499
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2020
Device Model NumberUM750
Device Lot Number181183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer06/14/2019
07/16/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date06/14/2019
07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1